# SDR DJFA2005117

- Difficulty date: June 26, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N851CW
- Make and model: Braero BAE125800A
- Aircraft serial: 258051
- Aircraft time: 10,659 hours, 7,012 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Coalescer Sock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT WHILE CLIMBING THROUGH FL200, THE CABIN ALTITUDE WENT ABOVE 12,000 FEET.  AN EMERGENCY WAS DECLARED AND A DESCENT WAS INITIATED TO 11,000 FEET.  THE CABIN ALTITUDE ANNUNCIATOR ILLUMINATED ALONG WITH THE WARNING HORN AND OXYGEN MASK DEPLOYMENT.  THE AIRCRAFT RETURNED TO KPHX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REATTACHED THE DUCTING FROM THE COALESCER TO THE COOLING TURBINE.  THE AIRCRAFT WAS PRESSURIZED TO 8.5 DIFFERENTIAL PRESSURE WITH NO NOTED LEAKS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
